Previous |  Up |  Next


Title: The sixtieth anniversary of RNDr. Ladislav Špaček (English)
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 19
Issue: 2
Year: 1969
Pages: 373-374
Category: history
idZBL: Zbl 0176.27203
DOI: 10.21136/CMJ.1969.100906
Date available: 2008-06-09T13:42:33Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_19-1969-2_18.pdf 314.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo